Balanced Bilinear Forms for Corings

  • M. Beattie
  • D. Bulacu
  • Ş. Raianu
Conference paper
Part of the Trends in Mathematics book series (TM)


We review the role that balanced bilinear forms play in the definitions of properties of corings and suggest a definition for a coring to be symmetric.


Commutative Ring Bijective Correspondence Injective Morphism Convolution Multiplication Balance Form 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    T. Brzeziński, L. Kadison and R. Wisbauer, On coseparable and biseparable corings, In: Hopf algebras in non-commutative geometry and physics, S. Caenepeel, F. Van Oystaeyen (eds.), Lecture Notes in Pure and Applied Mathematics 239, Marcel Dekker, New York, 2004, p. 71–88 (arXiv:math.RA/0208122).Google Scholar
  2. [2]
    T. Brzeziński and R. Wisbauer, Corings and Comodules, London Math. Soc. Lecture Note Series 309, Cambridge University Press, 2003.Google Scholar
  3. [3]
    S. Caenepeel, G. Militaru and S. Zhu, Frobenius and Separable Functors for Generalized Module Categories and Nonlinear Equations, LNM 1787, Springer Berlin-Heidelberg, 2002.Google Scholar
  4. [4]
    F. Castaño Iglesias, S. DĂscĂlescu and C. NĂstĂsescu, Symmetric coalgebras, J. Algebra 279 (2004), 326–344.CrossRefMathSciNetMATHGoogle Scholar
  5. [5]
    S. DĂscĂlescu, C. NĂstĂsescu and Ş. Raianu, Hopf algebras: an introduction, Marcel Dekker, Pure and Applied Mathematics 235, 2001.Google Scholar
  6. [6]
    J. Gómez-Torrecillas and A. Louly, Coseparable corings, Communications in Algebra 31 (2003), 4455–4471.CrossRefMathSciNetMATHGoogle Scholar
  7. [7]
    M. Iovanov and J. Vercruysse, CoFrobenius corings and adjoint functors, J. Pure Appl. Alg., to appear. (arXiv:math.RA/0610853)Google Scholar
  8. [8]
    B.I. Lin, Semiperfect coalgebras, J. Algebra 49 (1977), 357–373.CrossRefMathSciNetMATHGoogle Scholar
  9. [9]
    M.E. Sweedler, The predual theorem to the Jacobson-Bourbaki theorem, Transactions of the Amer. Math. Soc. 213 (1975), 391–406.CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2008

Authors and Affiliations

  • M. Beattie
    • 1
  • D. Bulacu
    • 2
  • Ş. Raianu
    • 3
  1. 1.Department of Mathematics and Computer ScienceMount Allison UniversitySackvilleCanada
  2. 2.Faculty of Mathematics and InformaticsUniversity of BucharestBucharest 1Romania
  3. 3.Mathematics DepartmentCalifornia State University Dominguez HillsCarsonUSA

Personalised recommendations